MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,FASTAK,SM BONE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTR ANCH,FASTAK,SM BONE; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTR ANCH,FASTAK,SM BONE
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 19-jan-2026, a competent authority reported via email that an ar-1322-752sf small bone fastak suture anchor was deployed but did not remain docked in the bone.The issue occurred during a procedure on (b)(6) 2026.No patient harm was reported.Additional information was received on 23-jan-2026: this was discovered during a ucl thumb procedure.There were two ar-1322-752sf small bone fastak suture anchor that were removed from the patient as the anchors pulled out of the bone.A replacement ar-1322-752sf small bone fastak suture anchor was used to complete the case.There was no case delay or added anesthesia administered.No adverse effects were reported.
 
Additional Manufacturer Narrative
Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.Neither the method used to prepare the bone nor the bone quality encountered during the procedure were provided.The most likely attributed to use-related factors such as improper bone preparation, misaligned insertion, or incomplete bone preparation at the insertion site.Per dfu-0054-eo revision 7, c.Contraindications, 7: the use of this device may not be suitable for patients with insufficient or immature bone.The physician should carefully assess bone quality before performing orthopedic surgery on patients who are skeletally immature.E.Warnings: 6: preoperative and operating procedures, including knowledge of surgical techniques and proper selection and placement of the device, are important considerations in the successful utilization of this device.The appropriate arthrex delivery system is required for proper implantation of the device.7.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.G.Precautions, 3: fastak suture anchors only: stopping and restarting the drill may result in excess torque being applied to the implant, which may cause the device to fail.

Brand Name
SUTR ANCH,FASTAK,SM BONE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24299034
Report Number1220246-2026-00486
Device Sequence Number9435563
Product Code MBI
UDI-Device Identifier00888867010130
UDI-Public(01)00888867010130(11)231204(17)281130(10)15175427
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K971723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,FASTAK,SM BONE
Device Catalogue NumberAR-1322-752SF
Device Lot Number15175427
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown